Anyone on Ozempic?

Belle1962

DIS Veteran
Joined
Aug 18, 1999
I started Ozempic yesterday. So far I haven’t had the nauseous, but is being tired one of the side effects and is there any way to handle it? I took a 3 hour “nap” today and even then just laid there in a semi-conscious state. Have to work tomorrow and not sure a 3 hour nap would be appreciated. Also, what have your experiences been with Ozempic?
 

lanejudy

Moderator
Moderator
Joined
Oct 27, 2011
I have not used Ozempic. But the Prescribing Information (https://www.novo-pi.com/ozempic.pdf) does list fatigue as one of the less common side effects (0.4%). It’s a once-a-week dose, right? So hopefully your body will adjust better tomorrow and through the week. However, if the tiredness seems excessive, I’d call your medical provider just to check in and report it. Good luck!
 

BillSears

DIS Veteran
Joined
Mar 1, 2003
I didn't notice being tired but boy did it upset my stomach. It took me about 3 weeks before I decided I just couldn't take it anymore so I switched back to Bydureon.
 

Belle1962

DIS Veteran
Joined
Aug 18, 1999
I spoke too soon about the nausea. After this post I started to feel really sick to my stomach. I took my second dose yesterday and finished off an entire sleeve of crackers to help settle my stomach (which raised my blood levels). I take it on Saturdays so I do have the weekend to “recover”. When I meet the doctor after these 4 weeks on the low dose I might ask to stay on this dose a bit longer before increasing it. As shallow as it may sound I did lose 3.2 pounds which makes me happy. But also concerns me a bit if this keeps up. Thanks everyone.
 





Connect

Disney News and Updates





SUBSCRIBE TO OUR DAILY EMAIL
Subscribe and never miss out on Disney News, Deals and Updates.






Top